Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Heart palpitation after taking of thyroid medicine

Earlier in the year i was having heart palpitations and was very tired so i went to the doctor and was told that i had low thyroid so i was given some medication for my low thyroid. Up until this week everything was fine and now I am starting to feel like I was before having heart palpitations for periods of time and of course very tired. what should I do?
Asked On : Sun, 21 Aug 2011
Answers:  2 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well cHm
high thyroid rather than low thyroid is usually associated with palpitation.Better
you get checked your thyroid hormone level. You may be having hypothyroid but
if the dose is on higher side that might be giving you palpitation in that case you
got to readjust your dose. Thanks
Answered: Fri, 26 Aug 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well cHm
high thyroid rather than low thyroid is usually associated with palpitation.Better
you get checked your thyroid hormone level. You may be having hypothyroid but
if the dose is on higher side that might be giving you palpitation in that case you
got to readjust your dose. Thanks
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor